# SDR R61A2025042300206

- Difficulty date: March 31, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 44,159 hours, 33,412 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH CROSSBEAM AT FR 84-85 UNDERNEATH CABIN FLOOR PANEL 252CRF AND 252DRF.REMOVED AND INSTALLED PARTS FOR CROSSBEAM REPAIR IN ACCORDANCE WITH ETD2025-170-905198
